# SDR FDEA201208092909

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R CORROSION ON THE FLANGE AND THE SCALLOP BETWEEN FR 45 AND FR 50. AFFECTED AREA ABOUT 20 SQUARE INCHES.  AFTER REMOVAL OF CORROSION,  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW  SRM 53-10-16.   R & R SEAT TRACK IAW SRM 51-40-21 AND 51-72-10.
